On the structure of fixed point sets of pseudo-contractive mappings

Rainald Schöneberg

Commentationes Mathematicae Universitatis Carolinae (1976)

  • Volume: 017, Issue: 4, page 771-777
  • ISSN: 0010-2628

How to cite


Schöneberg, Rainald. "On the structure of fixed point sets of pseudo-contractive mappings." Commentationes Mathematicae Universitatis Carolinae 017.4 (1976): 771-777. <http://eudml.org/doc/16792>.

author = {Schöneberg, Rainald},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {4},
pages = {771-777},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the structure of fixed point sets of pseudo-contractive mappings},
url = {http://eudml.org/doc/16792},
volume = {017},
year = {1976},

AU - Schöneberg, Rainald
TI - On the structure of fixed point sets of pseudo-contractive mappings
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1976
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 017
IS - 4
SP - 771
EP - 777
LA - eng
UR - http://eudml.org/doc/16792
ER -


  1. L. M. BLUMENTHAL, Theory and applications of distance geometry, Oxford, Clarendon Press, 1953. (1953) Zbl0050.38502MR0054981
  2. F. E. BROWDER, Nonlinear mappings of nonexpansive and accretive type in Banach-spaces, Bull. Amer, Math. Soc. 73 (1967), 875-881. (1967) Zbl0176.45302MR0232255
  3. J. CARISTI, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc. (to appear). Zbl0305.47029MR0394329
  4. W. A. KIRK, Remarks on pseudo-contractive mappings, Proc. Amer. Math. Soc. 25 (1970), 820-823. (1970) Zbl0203.14603MR0264481
  5. R. H. MARTIN, Differential equations on closed subsets of a Banach-space, Trans. Amer. Math. Soc. 179 (1973), 399-414. (1973) Zbl0293.34092MR0318991
  6. R. D. NUSSBAUM, The fixed point index and fixed point theorems for k -set-contractions, Ph.D. Thesis, Univ. of Chicago, 1968. (1968) 
  7. S. REICH, Remarks on fixed points, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 52 (1972), 690-697. (1972) Zbl0256.47043MR0331139
  8. S. REICH, Fixed points of condensing functions, J. Math. Anal. Appl. 41 (1973), 460-467. (1973) Zbl0252.47062MR0322609
  9. J. REINERMANN, Über das Verfahren der sukzessiven Näherung in der Fixpunkttheorie kortrahierender Abbildungen, Habilitationsschrift, Aachen, 1970. (1970) 
  10. J. REINERMANN R. SCHÖNEBERG, Some results and problems in the fixed point theory for nonexpansive and pseudo-contractive mappings in Hilbert-space, Proceedings on a Seminar "Fixed point theery and its applications", Dalhousie University, Halifax N.S., Canada, June 9-12, 1975, Academic Press (to appear). (1975) MR0451052
  11. H. SCHÖNEBERG, A note on connection properties of fixed point sets of nonexpansive mappings, Math. Nachr. (to appear). MR0506861
  12. G. VIDOSSICH, Nonexistence of periodic solutions of differential equations and applications to zeros of nonlinear operators, (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.